MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic femoral ps cem left sz 1.5 (cat# 02-010-01-0215 / serial# (b)(4)).Stem extension 25 lx12 mm (cat# 204-32-02 / serial# (b)(4)).Three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)).Lgc tibial fit tray cem sz 1.5f / 1.5t (cat# 02-012-45-1515 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Threaded pin size 3.0 collarless (cat# 521-78-32 / serial# (b)(4)).3 trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(4)).Threaded pin size 2.3 collared (cat# 521-78-23 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 1.5 yr post initial l tka, this (b)(6) y/o female patient had a left knee revision due to instability.Insert was changed from 11mm to a 15mm.Patient was last known to be in stable condition following the event.The device will not be returned for analysis as the device was disposed by hospital.Only the insert was revised per the experience report.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) as reported, approximately 1.5 yr post initial l tka, this 66 y/o female patient had a left knee revision due to instability.Insert was changed from 11mm to a 15mm.Patient was last known to be in stable condition following the event.The device will not be returned for analysis as the device was disposed by hospital.Only the insert was revised per the experience report.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3: the reason for the revision reported was likely the result of instability and/or possible prosthesis wear.However, the instability and prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.The reason for filing a claim at this time may be due to inclusion of the polyethylene in the packaging recall.H6: annex e codes, annex a codes, component code, investigation conclusion code.The following sections were corrected: h3: investigation conclusion.H6: annex e code - 1924 no longer applies, annex a code - 2993 no longer applies, investigation code 50 no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10 concomitant medical products: -logic femoral ps cem left sz 1.5 (cat# 02-010-01-0215 / serial# (b)(6)).-stem extension 25 lx12 mm (cat# 204-32-02 / serial# (b)(6)).-three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)).-lgc tibial fit tray cem sz 1.5f / 1.5t (cat# 02-012-45-1515 / serial# (b)(6)).-holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(6)).-threaded pin size 3.0 collarless (cat# 521-78-32 / serial# (b)(6)).-3 trocar, mod.Hex 2pk (cat# 201-78-81 / serial# (b)(6)).-threaded pin size 2.3 collared (cat# 521-78-23 / serial# (b)(6)).-tibial stem ext.Screw (cat# 204-70-00/ serial# (b)(6)).The reason for the revision reported was likely the result of instability and/or possible prosthesis wear.However, the instability and prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.The reason for filing a claim at this time may be due to inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1.5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11806223
Report Number1038671-2021-00224
Device Sequence Number3481557
Product Code JWH
UDI-Device Identifier10885862173447
UDI-Public10885862173447
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02-012-44-1511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2021
Supplement Date Received by Manufacturer06/02/2021
12/29/2023
01/06/2025
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/09/2021
01/06/2025
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age65 YR
Patient SexFemale